# SDR USAASB09006

- Difficulty date: January 6, 2009
- Submitted: January 8, 2009
- Operation: Air carrier
- Aircraft: N168AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23629
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA MX REPORTED THE FLOOR PROXIMITY EMERGENCY LIGHTS AT SEAT ROWS 22 AND 23, LT SIDE, INOPERATIVE.  MX REPAIRED WIRES AT LIGHT ASSEMBLY FOR SEAT ROW 22L PER SWPM 20-30-12 AND RELAMPED THE LIGHT ASSEMBLY FOR SEAT ROW 23L. OPS CHECK NORMAL.
